# SDR DL72S001675

- Difficulty date: August 28, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- Aircraft time: 58,198 hours, 43,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651751738
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT VENTRAL STAIR CUTOUT TORQUE BOX FWD, UPPER HORIZONTAL BEAM AT STA 1263 WAS FOUND WITH AN APPROX 2 INCH CRACK.  ERA  378352-14AD REPLACED THE DAMAGED PART AS PER S/B 727-53-0129.  THE DAMAGE WAS FOUND ON INSPECTION IN TPA.
